advertisement
Question
Posted by: Jeanie | 2009/07/15

Pain in legs and arms

I recently have had very heavy bleeding and my gynae prescribed Primolut N - I took 3 tablets and started experiencing pains in my legs, so I stopped taking them. I then took another 3 because the bleeding started again and now have pains in both legs and my arms for the last 3 days, When should I see a doctor about this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jeanie
Primolut N can increase your risk for blood clots in the extremities, so rather let your doctor have a look.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement